Sharp Hodge decompositions in two and three dimensional Lipschitz domains
Comptes Rendus. Mathématique, Volume 334 (2002) no. 2, pp. 109-112.

We identify the optimal range of coefficients s, p for which differential forms with coefficients in the Sobolev space L s p (Ω) admit natural Hodge decompositions in arbitrary two and three dimensional Lipschitz domains Ω.

Nous identifionsla gamme optimale des coefficients s, p pour lesquels les formes différentielles à coefficients dans l'espace de Sobolev L s p (Ω) admettent des décompositions de Hodge naturelles, pour des domaines lipschitziens Ω arbitraires de dimensions deux et trois.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02232-X
Mitrea, Dorina 1; Mitrea, Marius 1

1 Department of Mathematics, University of Missouri-Columbia, Columbia, MO 65211, USA
@article{CRMATH_2002__334_2_109_0,
     author = {Mitrea, Dorina and Mitrea, Marius},
     title = {Sharp {Hodge} decompositions in two and three dimensional {Lipschitz} domains},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {109--112},
     publisher = {Elsevier},
     volume = {334},
     number = {2},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02232-X},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02232-X/}
}
TY  - JOUR
AU  - Mitrea, Dorina
AU  - Mitrea, Marius
TI  - Sharp Hodge decompositions in two and three dimensional Lipschitz domains
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 109
EP  - 112
VL  - 334
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02232-X/
DO  - 10.1016/S1631-073X(02)02232-X
LA  - en
ID  - CRMATH_2002__334_2_109_0
ER  - 
%0 Journal Article
%A Mitrea, Dorina
%A Mitrea, Marius
%T Sharp Hodge decompositions in two and three dimensional Lipschitz domains
%J Comptes Rendus. Mathématique
%D 2002
%P 109-112
%V 334
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02232-X/
%R 10.1016/S1631-073X(02)02232-X
%G en
%F CRMATH_2002__334_2_109_0
Mitrea, Dorina; Mitrea, Marius. Sharp Hodge decompositions in two and three dimensional Lipschitz domains. Comptes Rendus. Mathématique, Volume 334 (2002) no. 2, pp. 109-112. doi : 10.1016/S1631-073X(02)02232-X. http://www.numdam.org/articles/10.1016/S1631-073X(02)02232-X/

[1] Dahlberg, B. Arch. Rational Mech. Anal., 65 (1977), pp. 275-288

[2] Dahlberg, B.; Kenig, C. Ann. Math., 125 (1987), pp. 437-465

[3] Dautray, R.; Lions, J.-L. Mathematical Analysis and Numerical Methods for Science and Technology, Springer-Verlag, 1990

[4] Fabes, E.; Jodeit, M.; Rivière, N. Acta Math., 141 (1978), pp. 165-186

[5] Girault, V.; Raviart, P.-A. Finite Element Methods for Navier–Stokes Equations, Springer-Verlag, 1986

[6] Grachev N.V., Maz'ya V.G., Linköping Univ. Research Report LiTH-MAT-R-91-50

[7] Jerison, D.; Kenig, C.E. J. Functional Anal., 130 (1995), pp. 161-219

[8] Mitrea, M.; Taylor, M. J. Functional Anal., 176 (2000), pp. 1-79

[9] Schwarz, G. Hodge Decomposition – A Method for Solving Boundary Value Problems, LMN, 1607, Springer-Verlag, 1995

[10] Verchota, G. J. Functional Anal., 59 (1984), pp. 572-611

Cited by Sources: